MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION GOLVO 8000; LIFT, PATIENT, NON-AC-POWERED

BAXTER HEALTHCARE CORPORATION GOLVO 8000; LIFT, PATIENT, NON-AC-POWERED
Model Number 2000039
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No further information is available on the evaluation of the device at this time.The investigation is ongoing, however if any additional relevant information is identified following the completion of the investigation, the additional relevant information is identified following completion of the investigation, the additional relevant information will be submitted in a supplemental report.
 
Event or Problem Description
On 02-jul-2025 the customer reported that a patient was injured while the golvo 8008 lowbase (product code 2000039, serial number (b)(6), lift was being used.The reporter initially stated they were unsure if the staff was responsible for the event or if the lift malfunctioned.During follow-up, the reporter stated that the event ¿was not a result of the equipment¿.There was no indication that the reported adverse event was serious in nature, and there was no report of required medical or surgical intervention to preclude permanent impairment of a body function or permanent damage to a body structure.
 
Additional Manufacturer Narrative
On (b)(6) 2025 the customer reported that a patient was injured while the golvo 8008 lift was being used.The reporter initially stated they were unsure if the staff was responsible for the event or if the lift malfunctioned.During follow-up, the reporter stated that the event ¿was not a result of the equipment¿, however, despite multiple attempts to obtain additional information, no details of the reported patient injury was provided.The golvo mobile lift in intended to be used for transferring patients (adult or children) between devices (e.G., within the room), floor lifting, horizontal lifting, supporting patient limbs, ambulating patient, bathing patient, toileting patient, weighing patient and transferring patients from car.Intended for use in following environments: health care, intensive care, emergency ward, rehabilitation, habilitation.In this event, the customer did not provide the necessary information to determine the severity of the reported event.There was no indication that the reported adverse event was serious in nature, and there was no report of required medical or surgical intervention to preclude permanent impairment of a body function or permanent damage to a body structure.Therefore, this event will be assessed as non-serious.Due to the sparsity of the information provided, the exact cause cannot be determined at this time, however, based on the customer report that the event ¿was not a result of the equipment¿, it is reasonable to conclude that the event was unlikely caused or contributable to the use of the device.The service technician inspected the lift and fund that the battery was unable to charge due to a failed control box.The control box did not charge the battery and needed to be replaced to resolve the alleged issue.The technician received information from the customer that the reported injury was due to user error.The only issue the technician found with the lift was the control box, which needed to be replaced due to no charging light.The technician replaced the battery to resolve the reported event.If any further, relevant information is received, the record will be reassessed accordingly.

Brand Name
GOLVO 8000
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22675700
Report Number8030916-2025-00094
Device Sequence Number9472858
Product Code FSA
UDI-Device Identifier00887761981751
UDI-Public(01)00887761981751
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2000039
Device Catalogue Number2000039
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date12/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown